Alert archive / Kansas / Red Flag Warnings in 2019

Red Flag Warning 5, NWS Goodland, KS

September 28, 20194 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska

NWS Goodland, KS issued this red flag warning at Sep 28, 2019, 4:42 AM CDT for 4 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska. It took effect at Sep 29, 2019, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 28, 2019, 4:42 AM CDT (09:42 UTC)
In effect from
Sep 29, 2019, 1:00 PM CDT
Expired
Sep 29, 2019, 8:00 PM CDT
In force
7 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Sherman County, KS, Wallace County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2026 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
607 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

854 
WWUS83 KGLD 280942
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
342 AM MDT Sat Sep 28 2019

...Dangerous Fire Weather conditions across western portions of
the region on Sunday and Monday...

.The Tri State region will lie between a strong high pressure
system to the east and a strong low over the eastern Rockies. The
gradient between these two systems will lead to strong southerly
winds up to 30 to 40 mph with gusts near 50 mph during the day.
The downslope effect of these winds will have areas around 90F
for high temperatures leading to low humidity readings as well.

COZ252>254-KSZ001-013-027-041-NEZ079-281745-
/O.UPG.KGLD.FW.A.0004.190929T1800Z-190930T0100Z/
/O.NEW.KGLD.FW.W.0005.190929T1800Z-190930T0100Z/
/O.CON.KGLD.FW.A.0005.190930T1800Z-191001T0100Z/
Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy-
342 AM MDT Sat Sep 28 2019 /442 AM CDT Sat Sep 28 2019/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM
MDT /8 PM CDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 001...013...027...041...079...252...253 AND 254...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND
254...

The National Weather Service in Goodland has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon MDT /1 PM CDT/ to 7 PM MDT /8 PM CDT/ Sunday. The Fire
Weather Watch is no longer in effect.

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma...
  Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 
  Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire 
  Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and 
  Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 
  079 Dundy.

* Winds...South 25 to 35 mph with gusts up to 50 mph.

* Relative Humidity...As low as 18 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
red flag warnings.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
5 follow-up statements
025 
WWUS83 KGLD 281735
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
1135 AM MDT Sat Sep 28 2019

...Dangerous fire weather conditions across western portions of 
the region Sunday and Monday...

.The Tri State region will lie between a strong high pressure
system to the east and a strong low over the eastern Rockies. The
gradient between these two systems will lead to strong southerly
winds up to 30 to 40 mph with gusts near 55 mph during the day. 
The downslope effect of these winds will have areas around 90F for
high temperatures leading to low humidity readings as well.

COZ252>254-KSZ001-013-027-041-NEZ079-290600-
/O.CON.KGLD.FW.W.0005.190929T1800Z-190930T0100Z/
/O.CON.KGLD.FW.A.0005.190930T1800Z-191001T0100Z/
Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy-
1135 AM MDT Sat Sep 28 2019 /1235 PM CDT Sat Sep 28 2019/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO
7 PM MDT /8 PM CDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND 
254... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON 
THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND 
254...

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma...
  Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 
  Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire 
  Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and 
  Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 
  079 Dundy.

* Winds...South 30 to 40 mph with gusts up to 55 mph.

* Relative Humidity...As low as 17 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
red flag warnings.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
459 
WWUS83 KGLD 290550
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
1150 PM MDT Sat Sep 28 2019

...Dangerous fire weather conditions across eastern Colorado, far
northwest Kansas, and extreme southwest Nebraska Sunday afternoon
into early Sunday evening...

.Strong southerly winds of 30 to 40 mph with gusts near 55 mph 
are expected from late morning through early evening on Sunday.
High temperatures will peak in the upper 80s and lower 90s Sunday
afternoon with relative humidities dropping to between 15 and 20
percent. The combination of warm, dry, and windy conditions will
produce dangerous fire weather conditions. Winds will not be as
strong on Monday, but with continued warm, dry, and breezy
conditions, the potential remains for dangerous fire weather
conditions across the same area on Monday.

COZ252>254-KSZ001-013-027-041-NEZ079-292200-
/O.CON.KGLD.FW.W.0005.190929T1800Z-190930T0100Z/
/O.CON.KGLD.FW.A.0005.190930T1800Z-191001T0100Z/
Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy-
1150 PM MDT Sat Sep 28 2019 /1250 AM CDT Sun Sep 29 2019/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO
7 PM MDT /8 PM CDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND
254...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND
254...

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma...
  Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 
  Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire 
  Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and 
  Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 
  079 Dundy.

* Winds...South 25 to 35 mph with gusts up to 45 mph.

* Relative Humidity...As low as 17 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
red flag warnings.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
956 
WWUS83 KGLD 290825
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
225 AM MDT Sun Sep 29 2019

...Dangerous fire weather conditions across eastern Colorado, far
northwest Kansas, and extreme southwest Nebraska Sunday afternoon
into early Sunday evening and Monday afternoon into early Monday
evening...

.Strong southerly winds of 30 to 40 mph with gusts near 55 mph
are expected from late morning through early evening on Sunday.
High temperatures will peak in the upper 80s and lower 90s Sunday
and Monday afternoon with relative humidities dropping to between
15 and 20 percent along and west of KS Hwy 27. The combination of
warm, dry, and windy conditions will produce dangerous fire 
weather conditions. Winds will not be quite as strong on Monday, 
but with continued warm, dry, and breezy conditions, critical fire
weather conditions are expected across the same area on Monday.

COZ252>254-KSZ001-013-027-041-NEZ079-291630-
/O.UPG.KGLD.FW.A.0005.190930T1800Z-191001T0100Z/
/O.NEW.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/
/O.CON.KGLD.FW.W.0005.190929T1800Z-190930T0100Z/
Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy-
225 AM MDT Sun Sep 29 2019 /325 AM CDT Sun Sep 29 2019/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/
TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...
079...252...253 AND 254...
...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM
MDT /8 PM CDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 001...013...027...041...079...252...253 AND 254...

The National Weather Service in Goodland has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon MDT /1 PM CDT/ to 7 PM MDT /8 PM CDT/ Monday. The Fire
Weather Watch is no longer in effect.

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma...
  Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 
  Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire 
  Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and 
  Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 
  079 Dundy.

* Winds...South 25 to 35 mph with gusts up to 50 mph.

* Relative Humidity...As low as 17 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
179 
WWUS83 KGLD 291032
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
432 AM MDT Sun Sep 29 2019

...Dangerous Fire Weather Conditions Along and West of 
Highway 27 Today and Monday...

COZ252>254-KSZ001-013-027-041-NEZ079-300100-
/O.CON.KGLD.FW.W.0005.190929T1800Z-190930T0100Z/
/O.CON.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/
Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy-
432 AM MDT Sun Sep 29 2019 /532 AM CDT Sun Sep 29 2019/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/
TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...
079...252...253 AND 254...

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO
7 PM MDT /8 PM CDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND
254...

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma...
  Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 
  Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire 
  Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and 
  Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 
  079 Dundy.

* Winds...South at 30 to 40 mph with gusts up to 50 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Unpredictable fire behavior. Any fires that start may
  rapidly grow and spread out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor burning today and Monday. Repeating, outdoor burning
is not advised. Any fires that start may rapidly grow and spread 
out of control.

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
798 
WWUS83 KGLD 300056
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
656 PM MDT Sun Sep 29 2019

...Dangerous Fire Weather Conditions Along and West of Highway
27 on Monday...

COZ252>254-KSZ001-013-027-041-NEZ079-300900-
/O.EXP.KGLD.FW.W.0005.000000T0000Z-190930T0100Z/
/O.CON.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/
Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy-
656 PM MDT Sun Sep 29 2019 /756 PM CDT Sun Sep 29 2019/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO
7 PM MDT /8 PM CDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND
254...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
001...013...027...041...079...252...253 AND 254...

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma...
  Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 
  Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire 
  Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and 
  Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 
  079 Dundy.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Sep 28, 3:53 AM CDT, 49 minutes earlier.

Area forecast discussion, Sep 28, 3:53 AM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
253 AM MDT Sat Sep 28 2019

.SHORT TERM...(Today through Monday Night)
Issued at 252 AM MDT Sat Sep 28 2019

Today... Increasing cloudiness is expected this morning which will
last through tonight. Spotty drizzle or light rain showers will be
possible across much of the Tri-State area through this evening.
Overcast skies will keep temperatures relatively cool this afternoon
with high temperatures ranging from the mid 60s to the low 70s.
Winds today will shift from easterly this morning to southeasterly
this afternoon and evening and pick up to around 15 to 20 mph in the
process.

Tonight... Patchy drizzle will taper off from west to east
overnight. Patchy to areas of fog will be likely to develop
overnight lasting into the early morning hours Sunday mainly before
sunrise. Confidence for the formation of fog and/or low stratus and
in greater visibility restrictions is currently centered on areas
along and east of US Hwy 83, but some light fog could be possible at
times across much of the Tri-State area. Overnight lows tonight will
range from the low 50s to the low 60s. Fog will dissipate shortly
before or around sunrise Sunday morning at the same time that the
cloudy skies will also begin to thin out.

Sunday.... A combination of a strong surface low pressure developing
on the leeside of the Rockies as well as the continued presence of a
strong surface high pressure over the southeast United States will
lead to a strong pressure gradient Sunday morning through Sunday
evening across the Central High Plains which will result in
sustained south-southwesterly winds on the order of 30 to 40 mph
with gusts as high as 50 mph or higher locally. In addition,
decreasing cloudiness from deep surface-based mixing as well as
strong, drier south-southwesterly low-level flow will lead to
increased afternoon temperatures with highs in the upper 80s to low
90s as well as dry conditions with relative humidity values as low
as 15 to 20% along and west of KS Hwy 27. A Fire Weather Watch has
been issued for those areas as gusty winds and dry air are expected
to result in critical fire weather conditions. Patchy blowing dust
may be possible at times with the strongest wind gusts between late
Sunday morning and late Sunday afternoon. Confidence is low on which
areas will observe blowing dust and what the visibility reductions
may be, if any.

Sunday Night... Skies will generally remain clear overnight Sunday
with sustained south-southwesterly winds persisting through the
night. Sustained winds overnight will remain around 20 mph with wind
gusts as high as 35 mph expected. Low temperatures will range from
the mid 50s in Yuma County, Colorado to the low 70s in Graham
County, Kansas.

Monday... A similar setup for Monday is expected as what will be
seen on Sunday. While the stronger surface low will progress
northeastward, persistent leeside cyclogenesis over eastern Colorado
on Monday will continue to keep a tight pressure gradient over the
Tri-State area Monday leading to gusty winds. With persistent clear
skies leading to abnormally warm temperatures, sustained winds
around 20 to 25 mph, and wind gusts up to 40 mph, critical fire
weather conditions are once again expected Monday afternoon. A Fire
Weather Watch has been issued for Monday afternoon for areas along
and west of KS Hwy 27 as wind gusts will be up to 40 mph and
relatively humidity values will be on the order of 15 to 20%.
Afternoon high temperatures on Monday will again be in the upper 80s
to low 90s.

Monday Night... Finally a reprieve from the hot and dry
conditions will occur overnight Monday as a strong cold front will
traverse the Tri-State area from north to south after midnight.
Gusty north- northeast winds behind the front are expected to
usher in much cooler temperatures for much of next week. Overnight
lows Monday will be significantly cooler, ranging from the mid
40s in Yuma County to the mid 60s in Graham County.

.LONG TERM...(Tuesday through Saturday)
Issued at 220 AM MDT Sat Sep 28 2019

Overview: An amplified synoptic pattern characterized by
persistent troughing over the western CONUS and persistent ridging
over the eastern CONUS will prevail through the upcoming week.

With the High Plains situated on an inflection point in the
synoptic pattern, active/dynamic weather is anticipated throughout
the long term period. In such a pattern, lee cyclone evolution
will be exceedingly complex in nature -- i.e. modulated by a
number of factors including, but not limited to (1) small
amplitude waves ejecting northeast from the Desert SW into the
Central/Northern Plains and (2) subtle changes in the direction/
magnitude of flow aloft over the Rockies -- any or all of which
may be altered (in some form or another) by upstream precipitation
/latent heat release/ over the Intermountain West/Rockies. Given
that lee cyclone evolution will significantly influence sensible
weather conditions across the Tri-State area, forecast confidence
remains well below average, as evidenced by considerable model-
to-model and run-to-run variability in guidance.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1139 PM MDT Fri Sep 27 2019

For Kgld, through 10z vfr conditions and east winds at 15 knots
gusting to near 23 knots are expected. From 10z to 20z east winds
of 9 to 12 knots will continue as conditions become mvfr at 13z.
At 20z vfr conditions return through the rest of the period as the
winds shift to the southeast at 9 to 13 knots. Low level wind
shear will develop at 04z.

For Kmck, vfr conditions and east winds near 9 knots will continue
until 18z. From 18z to 23z mvfr conditions and east winds near 10
knots are expected. From 23z to 02z mvfr conditions and southeast
winds near 11 knots are expected. At 02z ifr conditions and 6sm BR
will develop as the winds shift back to the east southeast at 11
knots.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Fire Weather Watch from Sunday afternoon through Sunday evening
     for KSZ001-013-027-041.

     Fire Weather Watch from Monday afternoon through Monday evening
     for KSZ001-013-027-041.

CO...Fire Weather Watch from Sunday afternoon through Sunday evening
     for COZ252>254.

     Fire Weather Watch from Monday afternoon through Monday evening
     for COZ252>254.

NE...Fire Weather Watch from Sunday afternoon through Sunday evening
     for NEZ079.

     Fire Weather Watch from Monday afternoon through Monday evening
     for NEZ079.

&&

SHORT TERM...PATTON
LONG TERM...VINCENT
AVIATION...BULLER
Hazardous weather outlook, Sep 28, 3:15 AM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
215 AM MDT Sat Sep 28 2019

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-290815-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
215 AM MDT Sat Sep 28 2019 /315 AM CDT Sat Sep 28 2019/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A Fire Weather Watch is in effect along and west of Highway 27
during the afternoon hours on both Sunday and Monday.

Strong southerly winds are expected across the entire Tri-State area
on Sunday. Sustained winds at 30 to 40 mph and gusts ranging from 45
to 55 mph are expected. Areas of blowing dust will be possible.

Frost cannot be ruled out in northeast Colorado and southwest
Nebraska during the early morning hours mid to late next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Vincent

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 2:51 AM CDTFire Weather WatchGLDCheyenne, Greeley, Sherman, Wallace25 hr

Nearby

Red Flag Warnings in Kansas, 2019Red Flag Warnings in Colorado, 2019Red Flag Warnings in Nebraska, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.